JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.292, no.2, pp.605-620, 2004 (SCI-Expanded)
This study focuses on nonlocal boundary value problems (BVP) for degenerate elliptic differential operator equations (DOE), that are defined in Banach-valued function spaces, where boundary conditions contain a degenerate function and a principal part of the equation possess varying coefficients. Several conditions obtained, that guarantee the maximal L-p regularity and Fredholmness. These results are also applied to nonlocal BVP for regular degenerate partial differential equations on cylindrical domain to obtain the algebraic conditions that ensure the same properties. (C) 2004 Elsevier Inc. All rights reserved.